# SDR CALA2019120322106

- Difficulty date: November 25, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0270 APU AIR INLET HOUSING LOWER ANGLE CORRODED.REF ST . ENGINEERING N/R 0081178 REMOVED CORROSION AND CHECKED LIMITS TO APU AIR INLET HOUSING LO WER ANGLE; L=10.0", W=1.0", D=.063", ORIGNIAL MATERIAL THICKNESS .063".OUT OF LIMITS IAW B757-200 SRM 53-80-15 FIG 101 DETAIL I A ND II. REMOVED AND REPLACED LOWER ANGLE, P/N: 148N3152-1, BATCH: 0003579256, SAG 1920477, IAW BOEING DRAWING 148N3105 REV C. AREA D BY V921092. DED ON ST-SAA NR 0081178,
